# SDR UALA2010050301457

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 53,487 hours, 19,727 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG MOMENTARY EPR-EGT DROP.  IAW CREW THE DROP OCCURS AT FL270 275 KNOTS SAT -45. ENG PARAMETERS ARE NOW STABLE IN CRUISE. CREW CONFIRMS A SLIGHT MOMENTARY YAW WHILE ENGINE RECOVERED. A-T ON, A-P 2 ON. ACFT EXPERIENCING MODERATE TURBULENCE AT THE TIME. DROP WAS MOMENTARY AND RECOVERED IMMEDIATELY.  FLEW ON AP1 & AP2 AUTOTHROTTLE ON & OFF, EPR IN NUMEROUS POSITIONS NO LOSS OF POWER. TRIED DIFFERENT SPEEDS AND ANGLES OF FLT.  NO FAULTS NOTED.
